Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 11, Pages 1723-1735
http://dx.doi.org/10.1155/IJMMS.2005.1723

Characterizations of fixed points of nonexpansive mappings

Department of Mathematics, Kyushu Institute of Technology, Sensui-cho, Tobata-ku, Kitakyushu 804-8550, Japan

Received 14 September 2004; Revised 24 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tomonari Suzuki, “Characterizations of fixed points of nonexpansive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 11, pp. 1723-1735, 2005. doi:10.1155/IJMMS.2005.1723